# SDR GTIA9901031

- Difficulty date: July 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Rows 5-16
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ISP - FLT 113 - EMERGENCY FLOOR TRACK LIGHTING INOPERATIVE ROWS 5 TO 16.  FOUND TRACK AT ROW 16 OFF AND WIRES PULLED FROM LIGHTS.  RESET WIRES AND TRACKS BACK IN PLACE.  OPERATIONAL CHECK GOOD. (X)
